# SDR SWAA2023030694122

- Difficulty date: January 22, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 FLAP TRACK FAIRING 644BB FASTENERS FOR AFT SEAL RETAINER HAVE PULLED FASTENERS (MARKED)<[01] PART/MATERIAL IDENTIFIED PER SRM 57-53-70-0I-1 FIGURE. 4 TABLE 3 ITEM 3. PULLED FASTENER HOLES EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-53-70-1A-1. PARA 4 B. REPAIR TO BE PERFORMED IAW SRM 51-70-04-2R-9 AS GIVEN IN SRM 57-53-70-2R-4. A.(2).;[02] VALIDATED REPAIR PER SRM 51-70-04-2R-9;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] REMOVED 9EA. FASTENERS 2EA. BULB SEALS & RETAINERS COMMON TO THE #8 FLAP TRACK FARING. IAW SRM 51-40-02-0G-0 PARA 9. TO FACILITATE REPAIR .;[05] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION IAW SRM 51-70-04 PARA 4. STEPS A-C.;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5;[07] APPLIED A MIXTURE OF BMS8-301 RESIN LOT JH2EAA8895 & MILLED FIBERS TO THE DAMAGED FASTENER HOLES IAW SRM 51-70-04-2R-9 PARA 4. STEPS E & F. THEN SET TO CURE REF CAL TOOL HOT BONDER. ID ATS2802 CAL DUE 10/2023FABRICATED THE REPAIR PLIES IAW SRM 51-70-04-2R-9 PARA 4 STEP J[15] RE INSTALLED 9EA FASTENERS & 2EA BULB SEALS & RETAINERS COMMON TO THE #8 FLAP TRACK FARING. AS REMOVED IN CORRECTIVE ACTION LINE 4: IAW SRM 51-40-02-0G-0 PARA 9. PER DWG 113A9150-14;[16] #8 FLAP TRACK FAIRING 644BB PULLED FASTENERS WERE REPAIRED IAW SRM 51-70-04-2R-9;
